# SDR 9516199763

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR DOOR WARNING SWITCH AND OPERATIONAL CHECK GOOD.
